MAUDE Adverse Event Report: STRYKER LEIBINGER FREIBURG - MHRA ORG ID:31814 FACIAL ID-ORTHOG-4PLATES; IMPLANT

STRYKER LEIBINGER FREIBURG - MHRA ORG ID:31814 FACIAL ID-ORTHOG-4PLATES; IMPLANT
Catalog Number 78-92004
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device is not available for evaluation.If additional information is received it will be reported on a supplemental report.H3 other text: device remains implanted.
 
Event or Problem Description
It was reported that it was discovered post operative, the implanted maxillary plates are broken.
 
Event or Problem Description
It was reported that it was discovered post operative, the implanted maxillary plates are broken.Revision surgery was performed to remove and replace device.
 
Additional Manufacturer Narrative
Update: h6.Corrected data: b1, b2, b5, d9, h1, & h3.Device was returned for evaluation.The reported event of broken plates could be confirmed: 3 of the returned plates show fractures.All relevant quality documents (manufacturing and inspection documents) have been reviewed.No issues could be found in the manufacturing or inspection documents.Based on the investigation and the corresponding statistical evaluation, there is no indication for an incorrectly working product or any design, material or manufacturing related issue.The complaint is added to the complaint trend.

Brand Name
FACIAL ID-ORTHOG-4PLATES
Common Device Name
IMPLANT
Manufacturer (Section D)
STRYKER LEIBINGER FREIBURG - MHRA ORG ID:31814
boetzingerstr. 41
freiburg D-791 11
GM  D-79111
Manufacturer (Section G)
STRYKER LEIBINGER FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
jade barrioga
boetzingerstr. 41
freiburg D-791-11
GM   D-79111
7614888208
MDR Report Key19084362
Report Number0008010177-2024-00028
Device Sequence Number8283415
Product Code JEY
UDI-Device Identifier07613327370973
UDI-Public07613327370973
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K182305
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number78-92004
Device Lot Number2311281002
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/18/2024
Supplement Date Received by Manufacturer03/18/2024
Initial Report FDA Received Date04/10/2024
Supplement Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown